# SDR AALA202008309008

- Difficulty date: August 24, 2020
- Submitted: August 30, 2020
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 61,912 hours, 25,177 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Defective
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING A FUNCTIONAL CHECK FLIGHT; AUTOPILOT ENGAGEMENT BOTH CMD A AND CMD B HAD A PRONOUNCED AILERON DISPLACEMENT TO THE LEFT.  CMD B ENGAGEMENT WAS SIGNIFICANTLY WORSE THAN CMD A.. REPLACED FLIGHT CONTROL COMPUTER B PER AMM 22-11-33-401.
